How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Anil Your Own Question
Dr.Anil
Dr.Anil, Doctor
Category: Medical
Satisfied Customers: 8171
Experience:  M.B.B.S.M.D with over 30 years of experience in this medical field.
4713694
Type Your Medical Question Here...
Dr.Anil is online now
A new question is answered every 9 seconds

I would like to know if mixing percocets and klonopin is

Customer Question

I would like to know if mixing percocets and klonopin is dangerous?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: no. klonopin and perks
JA: Anything else in your medical history you think the doctor should know?
Customer: not sure ,we think our daughter is abusing these drugs
Submitted: 22 days ago.
Category: Medical
Expert:  Dr.Anil replied 22 days ago.

Hello and thanks for trusting me to help you. I am a board certified consultant with over 30 years of experience.

In my opinion clonazepam together with oxycodone may increase side effects such as dizziness, drowsiness, confusion, and difficulty concentrating.Also patient may experience impairment in thinking, judgment, and motor coordination.

So yes it can be dangerous.

Let me know if you have any further query so we can discuss it thoroughly in every aspect.
Please use the REPLY/SEND BUTTON to reply back to me. It's request to avoid poor/bad rating.

Please provide a positive rating by clicking on 5 stars.
It’s my pleasure to continue this conversation until you satisfy.
Waiting for your response.
Thanks.